Research Repository

Dissipative control for linear systems by static output feedback

Feng, Zhiguang ORCID: 0000-0003-1037-1529, Lam, J and Shu, Z (2013) Dissipative control for linear systems by static output feedback. International Journal of Systems Science, 44 (8). 1566 - 1576. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: dissipativity; linear matrix inequality; inequalities; SOF; closed-loop systems
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 17 Jan 2018 02:44
Last Modified: 17 Jan 2018 02:44
URI: http://vuir.vu.edu.au/id/eprint/35386
DOI: https://doi.org/10.1080/00207721.2012.659698
ePrint Statistics: View download statistics for this item
Citations in Scopus: 23 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar